# SDR FDEA201001110081

- Difficulty date: January 11, 2010
- Submitted: January 12, 2010
- Operation: Air carrier
- Aircraft: N914FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24367
- Aircraft time: 72,313 hours, 20,940 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 1645-1652
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FUSELAGE UPPER LT EXTERNAL SKIN AT APPROX STA 1645 - 1652 AND JUST BELOW STRINGER 4L HAS 2 (EA) DENTS. (MARKED).  MEASURED DENT NR 1 Y=.003, A=.780 A/Y=260.0.  MEASURED DENT NR 2 Y=.003, A=.780 A/Y=260.0  DENTS FOUND TO BE OUT OF LIMITS IAW SRM 53-00-01,FIG 101, DETAIL III AND SRM 53-00-01, FIG 101, DETAIL IV. DENTS WITHIN THE STRINGER ZONE AND JUST BELOW LAP SEAM IN   ZONE "A" AND ZONE "B" WHICH IS NOT PERMITTED.
